# SDR GTIA2025030338775

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,258 hours, 6,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT AND AFT CABIN ON FINAL APPROACH -9000FT. -PERFORMED OPS CHECK PACK 1 AND PACK 2 WITH APU BLEED NO ODOR PRESENT AND PERFORMED OPS CHECK AT PACK 1 AND PACK 2 WITH ENG 1 AND ENG 2 AND NO ODOR PRESENT IAW TSM 05-50-00-810-831 MOC # 64493 DESCRIPTION OF ODOR/FUMES: PERSISTENT DIRTY SOCKS SMELL. APPARENT CABIN SOURCE:UNKNOWN. FLIGHT DECK. FWD CABIN, AFT CABIN, AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
